# SDR ASOA201100960

- Difficulty date: May 11, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625.3
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 621.00-625.30 INTERCOSTAL AT S14R IS CRACKED NEAR RADIUS APPROX .7" LONG.  R & R CRACKED INTERCOSTAL IAW SRM 51-42-21.   CLASSIFIED AS A MINOR REPAIR.
